Please use this identifier to cite or link to this item:
|Title:||Finite dimensional realization of a quadratic convergence yielding iterative regularization method for ill-posed equations with monotone operators|
|Citation:||Applied Mathematics and Computation, 2016, Vol.273, , pp.1041-1050|
|Abstract:||Recently Jidesh et al. (2015), considered a quadratic convergence yielding iterative method for obtaining approximate solution to nonlinear ill-posed operator equation F(x)=y, where F: D(F) ? X ? X is a monotone operator and X is a real Hilbert space. In this paper we consider the finite dimensional realization of the method considered in Jidesh et al. (2015). Numerical example justifies our theoretical results. 2015 Elsevier Inc. All rights reserved.|
|Appears in Collections:||1. Journal Articles|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.